On the infimum of a quasiconvex function over an intersection. Application to the distance function

  1. Martínez-Legaz, J.-E. 1
  2. Martinón, A. 2
  1. 1 Universitat Autònoma de Barcelona
    info

    Universitat Autònoma de Barcelona

    Barcelona, España

    GRID grid.7080.f

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Journal of Convex Analysis

ISSN: 0944-6532

Year of publication: 2011

Volume: 18

Issue: 3

Pages: 687-698

Type: Article

Export: RIS
Data source: Scopus